# SDR PCAA9800773

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BWI, NR 1 HYDRAULIC QUANTITY FELL TO ZERO AND THE NR 1 ENGINE HYDRAULIC PUMP LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED INTO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND O-RING CUT ON THE PRESSURE LINE.  REMOVED AND REPLACED O-RING AND HYDRAULIC ENGINE DRIVEN PUMP IAW DHC PROCEDURES.  COMPLIED WTH DHC HYDRAULIC LOSS CHECK IAW CHAPTER 05.  A/C RETURNED TO SERVICE.  (M)
